# SDR HALA2018013000021

- Difficulty date: January 29, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 105,189 hours, 18,938 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: E/E Cooling
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF, THE FWD EQUIPMENT OVERHEAT EICAS MESSAGE ILLUMINATED MOMENTARILY IN STANBY MODE,  OVER RIDE WAS SELECTED AND MESSAGE EXTINGUISHED.   ACCOMPLISHED FIM 21-58,  SYSTEM OPERATED IAWR MANUAL, NO FAULTS ON AIR MODULE BITE SYSTEM.  OPS CHECKED OK.  ACFT OK TO CONTINUE.
